Alert archive / Oklahoma / Freeze Warnings in 2012
Freeze Warning 5, NWS Norman, OK
NWS Norman, OK issued this freeze warning at Nov 11, 2012, 5:36 AM CST for 48 counties in Oklahoma; 8 counties in Texas. It took effect at Nov 11, 2012, 9:00 PM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2012, 5:36 AM CST (11:36 UTC)
- In effect from
- Nov 11, 2012, 9:00 PM CST
- Expired
- Nov 12, 2012, 10:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Norman, OK
All 56 counties
Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 1313 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
263 WWUS74 KOUN 111136 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 536 AM CST SUN NOV 11 2012 OKZ004>015-111945- /O.NEW.KOUN.FZ.W.0005.121112T0500Z-121112T1500Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA 536 AM CST SUN NOV 11 2012 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CST MONDAY... * TEMPERATURE: 17 TO 27 DEGREES FAHRENHEIT * IMPACTS: THIS HARD FREEZE WILL LIKELY KILL VEGETATION THAT IS NOT COLD-WEATHER HARDY. *PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ016>048-TXZ083>090-111945- /O.NEW.KOUN.FZ.W.0005.121112T0800Z-121112T1500Z/ CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO- CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE- SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE- STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-CARTER- JOHNSTON-ATOKA-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR- ARCHER-CLAY- INCLUDING THE CITIES OF...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL... ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER... CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE... HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK... LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE... WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...QUANAH... CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY... KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY... HENRIETTA 536 AM CST SUN NOV 11 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST MONDAY... * TEMPERATURE: 27 TO 32 DEGREES FAHRENHEIT * IMPACTS: THIS FREEZE WILL LIKLEY DAMAGE OR KILL VEGETATION NOT TOLERANT TO ANY FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$
2 follow-up statements
703 WWUS74 KOUN 112044 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 244 PM CST SUN NOV 11 2012 OKZ050>052-120445- /O.EXB.KOUN.FZ.W.0005.121112T0600Z-121112T1600Z/ LOVE-MARSHALL-BRYAN- INCLUDING THE CITIES OF...MARIETTA...MADILL...DURANT 244 PM CST SUN NOV 11 2012 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST MONDAY. * TEMPERATURES: LOWS AROUND 30 DEGREES. * IMPACTS: DAMAGE TO SENSITIVE VEGETATION THAT CANNOT TOLERATE FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ004>022-120445- /O.EXT.KOUN.FZ.W.0005.121112T0300Z-121112T1600Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL 244 PM CST SUN NOV 11 2012 ...FREEZE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY... THE FREEZE WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST MONDAY. * TEMPERATURES: LOWS 15 TO 25 DEGREES. * IMPACTS: THIS FREEZE WILL LIKELY DAMAGE OR KILL VEGETATION NOT TOLERANT TO ANY FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ023>048-TXZ083>090-120445- /O.EXT.KOUN.FZ.W.0005.121112T0600Z-121112T1600Z/ CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX- BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...ANADARKO...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE... SHAWNEE...SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART... ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR... ADA...COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO... ATOKA...QUANAH...CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS... MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY... LAKESIDE CITY...HENRIETTA 244 PM CST SUN NOV 11 2012 ...FREEZE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST MONDAY... THE FREEZE WARNING IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST MONDAY. * TEMPERATURES: LOWS IN THE MIDDLE AND UPPER 20S LIKELY. * IMPACTS: THIS FREEZE WILL LIKELY DAMAGE OR KILL VEGETATION NOT TOLERANT TO ANY FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$
491 WWUS74 KOUN 120335 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 935 PM CST SUN NOV 11 2012 OKZ004>022-121145- /O.CON.KOUN.FZ.W.0005.000000T0000Z-121112T1600Z/ HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA- INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD... PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY... CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA... KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL 935 PM CST SUN NOV 11 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY FOR PARTS OF NORTHERN AND CENTRAL OKLAHOMA. * TEMPERATURES: LOWS 15 TO 25 DEGREES. * IMPACTS: THIS FREEZE WILL LIKELY DAMAGE OR KILL VEGETATION NOT TOLERANT TO ANY FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$ OKZ023>048-050>052-TXZ083>090-121145- /O.CON.KOUN.FZ.W.0005.121112T0600Z-121112T1600Z/ CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...ANADARKO...YUKON...EL RENO...MUSTANG... OKLAHOMA CITY...CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE... SHAWNEE...SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART... ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR... ADA...COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO... ATOKA...MARIETTA...MADILL...DURANT...QUANAH...CHILLICOTHE... CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR... ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA 935 PM CST SUN NOV 11 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY FOR CENTRAL AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS. * TEMPERATURES: LOWS IN THE MIDDLE AND UPPER 20S LIKELY. * IMPACTS: THIS FREEZE WILL LIKELY DAMAGE OR KILL VEGETATION NOT TOLERANT TO ANY FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING TEMPERATURES. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this freeze warning went out at Nov 11, 2:44 AM CST, 2 hours 52 minutes earlier.
Area forecast discussion, Nov 11, 2:44 AM CST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
244 AM CST SUN NOV 11 2012
.DISCUSSION...
THE DRYLINE AND COLD FRONT WILL CONTINUE TO CONSOLIDATE ACROSS
WESTERN OKLAHOMA THIS MORNING WITH A WIDE AREA OF RAIN AND
THUNDERSTORMS ORIENTED ALONG THE LOW-LEVEL FLOW. THIS AREA MOSTLY
AHEAD OF THE FRONT, WILL CONTINUE MORE OR LESS A STEADY PACE
ACROSS CENTRAL AND INTO SOUTHEAST OKLAHOMA THIS AFTERNOON. A FEW
HOURS OF LIGHT RAIN OR LIGHT RAIN SHOWERS MAY FOLLOW THE FRONT,
BUT SKIES ARE EXPECTED TO LOSE THE LOWER CLOUDS RATHER QUICKLY.
THE UPPER TROUGH WILL PASS THROUGH CENTRAL OKLAHOMA EARLY THIS
EVENING BRINGING MOSTLY CLEAR SKIES FOR OVERNIGHT. FREEZE WARNINGS
ARE EFFECTIVE FOR MONDAY MORNING. AFTER ANOTHER COOL DAY MONDAY,
TEMPERATURES WILL BE MILD THE REST OF THE WEEK WITH LITTLE CHANGE
DAY TO DAY. A WEAK FRONT MAY MOVE INTO OKLAHOMA WEDNESDAY, BUT
THIS WILL SERVE MOSTLY TO KEEP TEMPERATURES FROM RISING MUCH ABOVE
NORMALS. NO COLD AIR IS IN SIGHT THROUGH AT LEAST NEXT WEEKEND.
THERE IS A CHANCE FOR RAIN NEXT WEEKEND, BUT IT LOOKS LESS
IMPRESSIVE THAN THAT OF TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 60 30 59 30 / 40 10 0 0
HOBART OK 58 28 59 28 / 20 0 0 0
WICHITA FALLS TX 71 32 60 31 / 30 10 0 0
GAGE OK 48 17 54 23 / 0 0 0 0
PONCA CITY OK 56 24 58 28 / 40 10 0 0
DURANT OK 71 36 57 33 / 70 10 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 2 AM TO 9 AM CST MONDAY FOR OKZ016>048.
FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM CST MONDAY FOR
OKZ004>015.
TX...FREEZE WARNING FROM 2 AM TO 9 AM CST MONDAY FOR TXZ083>090.
&&
26/09Hazardous weather outlook, Nov 11, 5:12 AM CST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
512 AM CST SUN NOV 11 2012
OKZ004>048-050>052-TXZ083>090-111800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
512 AM CST SUN NOV 11 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS
AFTERNOON ACROSS PORTIONS OF SOUTHEAST OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS ALONG AND EAST OF A LINE FROM HOLDENVILLE TO
KINGSTON OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE LATE THIS
MORNING AND EARLY THIS AFTERNOON.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR POSSIBLE SEVERE WEATHER OPERATIONS FROM
THROUGH EARLY TO MID AFTERNOON.
DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO EXPAND EAST ACROSS OKLAHOMA AND NORTH
TEXAS THIS MORNING... MAINLY ACROSS CENTRAL AND EASTERN OKLAHOMA.
INSTABILITY IS MARGINAL THIS MORNING SO THERE IS ONLY A LOW CHANCE
OF SEVERE THUNDERSTORMS EARLY THIS MORNING. INSTABILITY WILL
INCREASE SOMEWHAT LATE THIS MORNING AND EARLY THIS AFTERNOON ACROSS
SOUTHEAST OKLAHOMA SUPPORTING A SLIGHT RISK OF SEVERE STORMS
PRODUCING HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND GUSTS OF 60
MPH WITH THE STRONGER STORMS. A COLD FRONT MOVING EAST FROM CENTRAL
AND SOUTH CENTRAL OKLAHOMA EARLY THIS MORNING WILL MOVE THROUGH THE
REMAINDER OF THE AREA BY MID AFTERNOON. ALTHOUGH SOME THUNDERSTORMS
WILL REMAIN POSSIBLE AFTER THE FRONT MOVES THROUGH... THE RISK OF
SEVERE THUNDERSTORMS WILL DECREASE SIGNIFICANTLY BEHIND THE FRONT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST MONDAY NOV 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
GUSTY WINDS... DRY AIR AND LOW HUMIDITY WILL KEEP FIRE WEATHER
CONCERNS ELEVATED THIS AFTERNOON ACROSS WESTERN SECTIONS OF NORTH
TEXAS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED MONDAY THROUGH SATURDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.In the hours before
Special weather statement, Nov 10, 11:50 PM CST, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1150 PM CST SAT NOV 10 2012
OKZ011-015-017-110615-
BLAINE OK-DEWEY OK-MAJOR OK-
1150 PM CST SAT NOV 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...
NORTHEASTERN DEWEY AND SOUTHWESTERN MAJOR COUNTIES UNTIL 1215 AM
CST...
AT 1145 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES
SOUTHWEST OF TALOGA...MOVING NORTHEAST AT 55 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
SEILING...TALOGA...ORION...CANTON LAKE...CHESTER AND HUCMAC.
LAT...LON 3618 9852 3585 9907 3602 9922 3616 9902
3616 9896 3621 9895 3637 9872
TIME...MOT...LOC 0545Z 231DEG 50KT 3597 9909
MAXWELLSpecial weather statement, Nov 11, 12:37 AM CST, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1237 AM CST SUN NOV 11 2012
OKZ011-015-017-110700-
BLAINE OK-DEWEY OK-MAJOR OK-
1237 AM CST SUN NOV 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...
NORTHEASTERN DEWEY AND CENTRAL MAJOR COUNTIES UNTIL 100 AM CST...
AT 1233 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR CANTON
LAKE...MOVING NORTHEAST AT 65 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...CANTON...RINGWOOD...CLEO SPRINGS...LONGDALE...MENO...
ORIENTA AND CANTON LAKE.
LAT...LON 3644 9810 3603 9859 3615 9876 3647 9847
3646 9811
TIME...MOT...LOC 0633Z 220DEG 55KT 3612 9866
..SPEG.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 6:06 PM CST | Special Weather Statement | OUN | Ellis | 39 min |
| Nov 10, 6:33 PM CST | Special Weather Statement | OUN | Harper | 27 min |
| Nov 10, 6:45 PM CST | Special Weather Statement | OUN | Ellis, Woodward | 45 min |
| Nov 10, 7:15 PM CST | Special Weather Statement | OUN | Ellis | 45 min |
| Nov 10, 7:22 PM CST | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 27 min |
| Nov 10, 7:39 PM CST | Special Weather Statement | OUN | Beckham | 51 min |
| Nov 10, 7:45 PM CST | Special Weather Statement | OUN | Harper | 30 min |
| Nov 10, 8:12 PM CST | Special Weather Statement | OUN | Ellis, Harper | 63 min |
| Nov 10, 9:18 PM CST | Special Weather Statement | OUN | Roger Mills | 27 min |
| Nov 10, 9:52 PM CST | Special Weather Statement | OUN | Dewey | 23 min |
| Nov 10, 10:06 PM CST | Special Weather Statement | OUN | Roger Mills | 24 min |
| Nov 10, 10:19 PM CST | Special Weather Statement | OUN | Woods | 41 min |
| Nov 10, 10:26 PM CST | Special Weather Statement | OUN | Beckham | 34 min |
| Nov 10, 10:56 PM CST | Special Weather Statement | OUN | Beckham | 34 min |
| Nov 10, 11:50 PM CST | Special Weather Statement | OUN | Dewey | 25 min |
| Nov 11, 12:37 AM CST | Special Weather Statement | OUN | Major | 23 min |
Nearby
Freeze Warnings in Oklahoma, 2012Freeze Warnings in Texas, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.